# SDR 9508449302

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM MSP, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AT SPEED ABOVE 238 KNOTS.  RECYCLED GEAR AND LIGHT OPERATED NORMALLY.  FLIGHT CONTINUED TO DESTINATION (ONT) AND LANDED WITHOUT INCIDENT.  PERFORMED BITE CHECK OF PROXIMITY CONTROL UNIT AND CHECKED WIRING TO NOSE GEAR INDICATION SENSORS.  ALL CHECKED OK.  ALSO, JACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES.  DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
